cough-cold-icon
Hiccups start n remains
Was suffered fr fever one month ago Doc gave me antibiotics injections Suddenly hiccup started Remained for 24 hrs Just now m my taking any medicine except bp tab I.e amlong mt50 Yesterday night again hiccups start Remained for half an hr Is this serious prob
72 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello there.  I can understand your concern . First of all, the hiccups you had 1 month ago and the hiccups you had last night. I do not think its related. Many people have hiccups.  If you have this issue again, consult a MD consultant physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+151
Chat with a doctor
Online now
Hello....... eating too quickly,eating or drinking too much,diseases that irritate the nerves that control the diaphragm,hiatus hernia, abdominal surgery,alcohol,emotional stress, electrolyte imbalance,kidney disease, transquilisers, can cause hiccup... Consult general physician..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.